Two-dimensional background field gravity: A Hamilton-Jacobi analysis
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
30/09/2013
20/05/2014
30/09/2013
20/05/2014
01/10/2012
|
Resumo |
Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) We analyse the constraint structure of the background field model for two-dimensional gravity via the Hamilton-Jacobi formalism. This analysis consists in finding the complete set of involutive Hamiltonians that assure the integrability of the system. We then calculate the characteristic equations of the system, also establishing the equivalence between these equations and the field equations. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.4748301] |
Formato |
8 |
Identificador |
http://dx.doi.org/10.1063/1.4748301 Journal of Mathematical Physics. Melville: Amer Inst Physics, v. 53, n. 10, p. 8, 2012. 0022-2488 http://hdl.handle.net/11449/24670 10.1063/1.4748301 WOS:000311711000033 WOS000311711000033.pdf |
Idioma(s) |
eng |
Publicador |
American Institute of Physics (AIP) |
Relação |
Journal of Mathematical Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |